# SDR UALA2008111306469

- Difficulty date: November 7, 2008
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 49,611 hours, 7,295 cycles
- Engine: Pwa PW4090
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Faulty
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HEAT PITOT C MSG AFTER START. STATUS MSG - HEAT PITOT C - MAINT MSG 30-3612. REPLACED PROBE HEAT SENSOR RELAY.  CHECKED OPS OK.  NO STATUS MSG ON EICAS.
